Full Text:   <1750>

CLC number: TP391.72

On-line Access: 

Received: 2001-12-28

Revision Accepted: 2002-06-29

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3895

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2003 Vol.4 No.1 P.47-52

http://doi.org/10.1631/jzus.2003.0047


Improvement of the termination criterion for subdivision of the rational Bézier curves


Author(s):  ZHANG Ren-jiang, WANG Guo-jin

Affiliation(s):  Institute of Computer Images and Graphics, Zhejiang University, Hangzhou 310027, China; more

Corresponding email(s):   renjiang@mail.hz.zj.cn

Key Words:  Rational Bé, zier curves, Subdivision, Termination criterion


Share this article to: More

ZHANG Ren-jiang, WANG Guo-jin. Improvement of the termination criterion for subdivision of the rational Bézier curves[J]. Journal of Zhejiang University Science A, 2003, 4(1): 47-52.

@article{title="Improvement of the termination criterion for subdivision of the rational Bézier curves",
author="ZHANG Ren-jiang, WANG Guo-jin",
journal="Journal of Zhejiang University Science A",
volume="4",
number="1",
pages="47-52",
year="2003",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2003.0047"
}

%0 Journal Article
%T Improvement of the termination criterion for subdivision of the rational Bézier curves
%A ZHANG Ren-jiang
%A WANG Guo-jin
%J Journal of Zhejiang University SCIENCE A
%V 4
%N 1
%P 47-52
%@ 1869-1951
%D 2003
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2003.0047

TY - JOUR
T1 - Improvement of the termination criterion for subdivision of the rational Bézier curves
A1 - ZHANG Ren-jiang
A1 - WANG Guo-jin
J0 - Journal of Zhejiang University Science A
VL - 4
IS - 1
SP - 47
EP - 52
%@ 1869-1951
Y1 - 2003
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2003.0047


Abstract: 
By using some elementary inequalities, authors in this paper makes further improvement for estimating the heights of Bézier curve and rational Bé;zier curve. And the termination criterion for subdivision of the rational Bé;zier curve is also improved. The conclusion of the extreme value problem is thus further confirmed.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Anglada, M.V., Garcia, N.P. and Crosa,P.B., 1999. Directional adaptive surface triangulation. Computer Aided Geometric Design, 16:107-126.

[2]Filip,D.,Magedson,R. and Markot,R., 1986, Surface algorithm using bounds on derivatives. Computer Aided Geometric Design, 3:295-311.

[3]Lane, J.M. and Riesenfeld,R.F.,1980. A theoretical development for the computer generation and display of piecewise polynomial surface. IEEE Trans.Pattern Anal.Machine Intell., PAMI-2:35-46.

[4]Nairn,D.,Peter,J. and Lutterkort,D., 1999. Sharp, quantitative bounds on the distance between a polynomial piece and its B

[5]Sederberg,T.W. and Parry,S.R.,1986. Comparison of three curve intersection algorithms. Computer Aided Design,18:58-63.

[6]Sheng,X., Hirsh,B.E., 1992. Triangulation of trimmed surface in parametric space. Computer Aided Design, 24 (8):437-444.

[7]Wang G.Z., 1984. The subdivision method for finding the intersection between two Beier curves or surfaces. Journal of Zhejiang University(Special Issue on Computational Geometry), 18: 108-119 (in Chinese).

[8]Wang, G.J., and Xu, W., 1991. The termination criterion for subdivision of the rational beier Curves. Graphical Models And Image Processing, 53:93-96.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE